skin-hair-icon
Unwanted hair on my face
I am suffering from Unwanted heavy growth of facial hairs and  hair fall since 2 years I am using eflora cream on my unwanted facial hairs since 1 year
829 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Not much use..Undergo laser removal therapy.otherwise, few creams also available.. contact me by direct online consultation for treatment by sending photos.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
There are many reasons for hairfall or thinning of hair on the scalp. So first and foremost we have to find the cause with the help of detailed history and examination. Some of the common causes are nutritional deficiency, hormonal causes like androgenic alopecia or patterned baldness, hypothyroidism, telogen effluvium etc. Unless we find and treat the cause there is no point in giving non specific treatment. Oils or shampoos do not have any effect on hair growth as they are not absorbed in the skin. Moreover, you should never self treat with anything. Please send photographs using online consult option for proper diagnosis and detailed prescription.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.